Illinois, 2010Flash Flooding and Damaging Winds in Illinois, June 27 to 28, 2010
June 27 to 28, 2010 · NWS LSX · 9 events in 7 counties and zones
Storms developed ahead of a strong cold front as it moved through the region. There were numerous reports of damaging winds as well as some isolated large hail and flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Storms developed ahead of a strong cold front as it moved through the region. There were numerous reports of damaging winds as well as some isolated large hail and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 27, 1:28 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 1:28 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT SUN JUN 27 2010
.DISCUSSION...
/228 PM CDT SUN JUN 27 2010/
MAIN CONCERN DEALS WITH COVERAGE AND SEVERITY OF TSRA OVER THE CWA
THE NEXT 24 HOURS. COLD FRONT CURRENTLY EXTENDED FROM SERN IA
SWWD TO SOUTH OF KANSAS CITY AT 19Z. THE AIR MASS AHEAD OF THE
FRONT HAS RECOVERED FROM THE MCS GENERATED OUTFLOW THAT WAS OVER
THE AREA THIS MORNING. MLCAPES NOW RANGE FROM 1000-3000 J/KG WITH
LITTLE CINH LEFT. SOME WEAK CELLS HAVE DEVELOPED OVER THE ERN
OZARKS...AND SATELLITE IS ALSO SHOWING THAT THE CU FIELD IS
BECOMING MORE AGITATED AHEAD OF THE COLD FRONT OVER CNTRL AND
NERN MO. THIS GOES ALONG WITH THE IDEA OF THE 12Z NCEP WRF AND
LATEST RUNS OF THE HRRR/RUC THAT TSRA SHOULD INCREASE IN AREAL
COVERAGE OVER THE CWA THE REST OF THE AFTERNOON INTO THIS EVENING
WITH FORECAST CAPES ABOVE 4000 J/KG BETWEEN 21-00Z. MID-DEEP LAYER
SHEAR WILL REMAIN WEAK AND CONVERGENCE IS NOT PARTICULARLY STRONG
ALONG THE FRONT WHICH SHOULD LIMIT WIDESPREAD SEVERE POTENTIAL...
BUT VERY UNSTABLE ATMOSPHERE AND DELTA THETA-E'S AROUND 30K
BETWEEN SFC-750MB SUGGEST THE POTENTIAL FOR ISOLD SVR TSRA
THROUGH LATE EVENING. STORMS MAY ALSO BE EFFICIENT HEAVY RAIN
PRODUCERS GIVEN THE PWATS AROUND 2 INCHES AND WARM CLOUD LAYERS
OVER 4KM. HAVE LIKELY OR BETTER CHANCES GOING OVER THE SRN HALF OF
THE CWA TONIGHT...AND THEN JUST CHANCE POPS CONFINED TO THE SERN
MO/SRN IL COUNTIES ON MONDAY MORNING ALONG THE EXITING FRONT.
LARGE SCALE SUBSIDENCE WILL SET IN BEHIND EXITING SFC FRONT/GREAT
LAKES TROUGH STARTING A DRY PERIOD THAT WILL LAST THROUGH THE REST
OF THE WEEK.
GFS/NAM MOS AND SREF 2M TEMPS ARE IN GOOD AGREEMENT THE NEXT FEW
DAYS AND DID NOT SEE MUCH REASON TO DEVIATE FROM THEM.
WILL KEEP A DRY FORECAST GOING LATE WEEK AND NEXT WEEKEND WITH TEMPS
CLIMBING BACK TO WARM NORMALS BY INDEPENDENCE DAY. THERE IS A BIT
MORE UNCERTAINTY TODAY AS BOTH THE 00Z AND 12Z CANADIAN GEM/GFS
ARE TRYING TO BRING THE REMNANTS OF ALEX NWD INTO THE MID MS
VALLEY BY NEXT SUNDAY. LATEST TPC GUIDANCE GOES ALONG WITH THE
ECMWF KEEPING ALEX ON A MORE WNWWD COURSE DURING THE WEEK. THE
ECMWF IS SHOWING MUCH BETTER RUN-TO-RUN CONTINUITY OVER THE PAST
24 HOURS...SHOWING THE SLOW PROGRESSION OF THE LONGWAVE RIDGE
THROUGH THE CNTRL CONUS WHICH SHOULD CAUSE LARGE SCALE NEUTRAL OR
DOWNWARD MOTION THROUGH THE PERIOD. THE ECMWF DOES INDICATE GULF
MOISTURE WILL BEGIN TO RETURN FROM THE SW BY SUNDAY...BUT THERE IS
NO DISCERNIBLE FORCING FOR IT TO ACT ON TO WARRANT ADDING POPS AT
THIS POINT. 850MB TEMPS AROUND +13C WITH ELY SFC WINDS ON THURSDAY
WILL WARM TO NEAR +20C WITH SLY WINDS OVER THE WEEKEND.
BRITT
&&
.AVIATION...
/1244 PM CDT SUN JUN 27 2010/
MAIN CONCERN IS TSTMS CHANCES THRU THE EVENING. SHRA/TSTM FROM
THIS MORNING ARE FINALLY DYING...LEAVING LEFT OVER MID/HIGH LEVEL
CLOUDINESS. THESE SHOULD GENERALLY THIN AS THE AFTERNOON
PROGRESSES. ADDITIONAL SHRA/TSTM SHOULD DEVELOP ALONG AND AHEAD
OF A COLD FRONT THAT IS FCST TO MOVE THROUGH THE AREA THIS
EVENING. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT. SKIES ARE EXPECTED TO CLEAR OUT
TOWARDS DAYBREAK. INITIAL GUSTY SW WINDS WILL GRADUALLY BECOME WLY
OVERNIGHT...THEN NWLY TOMORROW MORNING. VFR CONDITIONS ARE
EXPECTED ON MONDAY WITH LIGHT NWLY WINDS AND JUST SOME SCT HIGH
CLOUDS IN THE MORNING.
SPECIFICS FOR KSTL...
OUTFLOW BNDRY ASSOC WITH EARLY CONVECTION CAUSED WINDS TO BECOME
NWLY AROUND 1630Z. WINDS ARE JUST NOW BEGINNING TO RECOVER FORM
THIS INTERRUPTION. STILL EXPECT THEM TO BE RATHER GUSTY THIS
AFTERNOON. EARLIER CONVECTION HAS ALL BUT DISSIPATED. EXPECT MORE
SHRA/TSTM TO DVLP ALONG/AHEAD OF COLD FRONT THAT IS FCST TO PASS
THROUGH STL METRO AROUND 6Z. THERE COULD BE SOME ADDITIONAL
DEVELOPMENT THIS AFTERNOON...BUT EXPECT GREATEST COVERAGE TO BE
AFTER 00Z. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Jun 27, 4:22 PM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT SUN JUN 27 2010
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
522 PM CDT SUN JUN 27 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY TONIGHT. ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE THIS EVENING THAT COULD PRODUCE WIND GUSTS TO 60
MPH...QUARTER SIZE HAIL AND HEAVY DOWNPOURS. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.
MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE CHANCE FOR THUNDERSTORMS WILL BE LIMITED TO SOUTHEAST
MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON MONDAY AS THE COLD
FRONT EXITS THE REGION.
MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF
THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION ON A LIMITED BASIS IS POSSIBLE THIS EVENING.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
TES
In the hours before
Local storm report, Jun 27, 3:54 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 2 SW STURGEON 39.21N 92.31W
06/27/2010 M0.88 INCH BOONE MO TRAINED SPOTTER
&&
SIPPRELLSpecial weather statement, Jun 27, 4:34 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT SUN JUN 27 2010
MOZ042-050-051-272330-
AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-
534 PM CDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUDRAIN...MONTGOMERY
AND NORTHEASTERN CALLAWAY COUNTIES UNTIL 630 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUXVASSE...OR 10 MILES SOUTH OF MEXICO...
MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WELLSVILLE...
MONTGOMERY CITY...
SHAMROCK...
MARTINSBURG...
LADDONIA...
BUELL...
BELLFLOWER...
BENTON CITY...
MIDDLETOWN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
MILLER
Special weather statement, Jun 27, 4:47 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT SUN JUN 27 2010
ILZ058-059-099-272345-
GREENE IL-JERSEY IL-MACOUPIN IL-
547 PM CDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACOUPIN...SOUTHEASTERN
GREENE AND NORTHEASTERN JERSEY COUNTIES UNTIL 645 PM CDT...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OLD KANE...OR 9 MILES NORTH
OF JERSEYVILLE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
VIRDEN...
KEMPER...
GREENFIELD...
ATHENSVILLE...
PALMYRA...
GIRARD...
WRIGHTS...
ROCKBRIDGE...
CHESTERFIELD...
HETTICK...
SCOTTVILLE...
MODESTO...
NILWOOD...
STANDARD CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MILLER
Local storm report, Jun 27, 4:48 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
548 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG MEXICO 39.17N 91.87W
06/27/2010 AUDRAIN MO TRAINED SPOTTER
TREE BLOWN DOWN ACROSS ROADWAY ON AUDRAIN ROAD NEAR
HIGHWAY FF. LARGE TREE LIMBS PARTIALLY BLOCKING ROADWAY
IN 100 BLOCK OF MARS STREET. TREE BLOWN DOWN ACROSS
ROADWAY ON OSAGE STREET.
&&
TESSpecial weather statement, Jun 27, 4:49 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT SUN JUN 27 2010
ILZ059-060-272345-
MACOUPIN IL-MONTGOMERY IL-
549 PM CDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOUPIN AND
MONTGOMERY COUNTIES UNTIL 645 PM CDT...
AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILSONVILLE...OR NEAR STAUNTON...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GILLESPIE...
LITCHFIELD...
HILLSBORO...
NOKOMIS...
BENLD...
MOUNT OLIVE...
TAYLOR SPRINGS...
RAYMOND...
COFFEEN...
VAN BURENSBURG...
WITT...
WHITE CITY...
HORNSBY...
WALSHVILLE...
PANAMA...
DONNELLSON...
HONEY BEND...
BUTLER...
IRVING...
CHAPMAN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MILLER
Special weather statement, Jun 27, 4:50 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SUN JUN 27 2010
MOZ052-060-061-272345-
LINCOLN MO-ST. CHARLES MO-WARREN MO-
550 PM CDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...WARREN AND
NORTHWESTERN ST. CHARLES COUNTIES UNTIL 645 PM CDT...
AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRELOAR...OR 7 MILES NORTH OF NEW HAVEN...
MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARRENTON...
WRIGHT CITY...
TROY...
WENTZVILLE...
LAKE ST. LOUIS...
ST. PAUL...
O'FALLON...
DARDENNE PRAIRIE...
TRUESDALE...
NEW MELLE...
MOSCOW MILLS...
FORISTELL...
FLINT HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MILLER
Thunderstorm Wind, Greene
- When
- June 27, 4:57 PM CST
- Where
- Greene County, 1.8 mi NE of Greenfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.346, -90.194
Thunderstorm winds blew down several power lines as well as trees just east of Greenfield.
Thunderstorm Wind, Jersey
- When
- June 27, 5:22 PM CST
- Where
- Jersey County, 2.12 mi WNW of Monument
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 38.985, -90.505
Thunderstorm winds blew down tree limbs up to 18 inches in diameter in Pere Marquette Park.
Thunderstorm Wind, Fayette
- When
- June 27, 5:55 PM CST to 6:00 PM CST
- Where
- Fayette County, Vandalia to St Elmo
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.970, -89.100
Thunderstorm winds blew down numerous large trees, tree limbs and power lines in Vandalia and St. Elmo.
Thunderstorm Wind, Madison
- When
- June 27, 6:15 PM CST
- Where
- Madison County, 1.02 mi SW of East Alton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 38.860, -90.094
Thunderstorm winds blew down numerous large tree limbs around town.
Thunderstorm Wind, Bond
- When
- June 27, 6:30 PM CST to 7:10 PM CST
- Where
- Bond County, 0.93 mi N of Old Ripley to 0.33 mi S of Mulberry Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.894, -89.570
Thunderstorm winds blew down numerous large trees across the county.
Flash Flood, Bond
- When
- June 27, 6:41 PM CST to June 28, 12:30 AM CST
- Where
- Bond County, Sorento to 5.35 mi WSW of Pierron
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.000, -89.570
Up to five inches of rain fell in a short amount of time on already saturated soils causing flash flooding. Numerous roads were flooded including streets in Greenville and Illinois Route 127 near Reno. Also, Illinois Route 140 between Smithboro and Mulberry Grove had several inches of water flowing over it.
Thunderstorm Wind, St. Clair
- When
- June 27, 6:55 PM CST
- Where
- St. Clair County, Belleville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.520, -89.980
Thunderstorm winds caused some minor shingle damage to a building in town.
Thunderstorm Wind, Clinton
- When
- June 27, 7:26 PM CST
- Where
- Clinton County, 0.36 mi N of New Baden
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 38.535, -89.701
Flash Flood, Fayette
- When
- June 27, 8:23 PM CST to June 28, 12:30 AM CST
- Where
- Fayette County, 2.81 mi NNE of Bingham to 2.17 mi S of Pittsburg
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.158, -89.201
Up to six inches of rain fell in a short amount of time on already saturated soils causing flash flooding. Numerous roads were flooded including U.S. Highway 51 both north and south of Vandalia. Up to 100 homes and businesses sustained damage from the flooding in Vandalia. Though most of the homes that sustained damage was due to water and sewer backup. Some businesses did have substantial flooding and the city garage had 18 inches of water inside and two squad cars parked outside the garage were damaged when they were submerged in the flood waters. Also, several water rescues had to be done as people drove around barricades and attempted to drive through the flooded streets. Some of the flooding in town was due to a 10 foot culvert under a railroad bed that was bent due to the large flow of water through it actually forcing the culvert up into the air, this stopped up the flow of water and backed the water up into properties on that side of town. No injuries were reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Michigan, June 27, 20101 death · 4 injured · $1.3 million · EF1 · 7 events
- Excessive Heat in Pennsylvania, June 27, 20102 deaths · 2 events
- Flash Flooding and Hail in Georgia, June 27, 20101 death · $55,000 · 1 in hail · 20 events
- Tornado and Hail in Ohio, June 27, 2010$843,000 · EF1 · 48 events
- Flash Flood and Damaging Wind in Illinois, June 27, 2010$1.0 million · 52 kt wind · 2 events
- Tornado in Wisconsin, June 27, 20101 injured · $75,000 · EF1 · 1 event
- Hail and Damaging Winds in South Carolina, June 27, 2010$175,000 · 60 kt wind · 14 events
- Tornado and Hail in Pennsylvania, June 27, 2010$208,000 · EF0 · 8 events
- Flash Flooding and Hail in Illinois, June 27 to 28, 2010$137,000 · 52 kt wind · 15 events
- Damaging Wind and Lightning Strike in Indiana, June 27, 2010$200,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in Georgia, June 27, 2010$137,000 · 1 in hail · 8 events
- Tornado and Damaging Winds in Michigan, June 27, 20101 injured · $100,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245536, 245542, 245573, 245568, 245575, 247534, 245579, 245583, 247537.